American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. G. Walsh. A polynomial-time complexity bound for the computation of the singular part of a Puiseux expansion of an algebraic function. Math. Comp. 69 (2000) 1167-1182. MR 1710624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gerard van der Geer and Marcel van der Vlugt. Tables of curves with many points. Math. Comp. 69 (2000) 797-810. MR 1654002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1